Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Non-linear networks and boundary value problems


Author: T. A. Dwyer
Journal: Quart. Appl. Math. 19 (1962), 285-300
MSC: Primary 78.35
DOI: https://doi.org/10.1090/qam/135473
MathSciNet review: 135473
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.35

Retrieve articles in all journals with MSC: 78.35


Additional Information

DOI: https://doi.org/10.1090/qam/135473
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society